Regular Trajectories of Young Systems


Vieira M. G. O. , Kizil E. , Catuogno P. J.

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, cilt.21, ss.539-558, 2015 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 21 Konu: 4
  • Basım Tarihi: 2015
  • Doi Numarası: 10.1007/s10883-015-9279-2
  • Dergi Adı: JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS
  • Sayfa Sayıları: ss.539-558

Özet

Monotonic structure of the space of trajectories of Young systems has been studied in a recent paper, Vieira et al. (J Dyn Control Syst 2013;19(3):405-420). In this paper, we study the notion of regularity for trajectories of Young systems. In particular, we provide an appropriate version of the variation of parameter formula for Young equations and show a technique to regularize a given p-monotonic homotopy between regular trajectories of a Young system.